# SDR DLL10982198

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 516574
- Condition: Inop
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY EVAC LIGHT DID NOT ILLUM WHEN TESTED.  REPLACED POWER SUPPLY, NOW TEST OK.
